TU Darmstadt / ULB / TUbiblio

Lp-theory for a class of non-Newtonian fluids

Bothe, D. and Prüss, J. (2007):
Lp-theory for a class of non-Newtonian fluids.
In: SIAM J. Math. Anal., pp. 379-421, 39, [Article]

Item Type: Article
Erschienen: 2007
Creators: Bothe, D. and Prüss, J.
Title: Lp-theory for a class of non-Newtonian fluids
Language: English
Journal or Publication Title: SIAM J. Math. Anal.
Volume: 39
Uncontrolled Keywords: Maximal regularity, non-Newtonian uids, Lp-theory, R-boundedness, initial boundary value problems, Power-law-like uids, strong ellipticity, Lopatinskii-Shapiro condition
Divisions: 04 Department of Mathematics > Mathematical Modelling and Analysis
UNSPECIFIED
Zentrale Einrichtungen
04 Department of Mathematics
Date Deposited: 12 Apr 2011 12:13
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item